Ask an expert
Question

06 Feb 2003

not feeling important in his eyes- i need more affection and stimulating from him-he's stress level at work is high
i want him to be more in the mood? i am not overweigth, i am good looking, what must i do , he doesnt have any sex drive? I want more , and that will make me feel more loved by him aswell, He drinks stress pills : Aropax and Xanor that brings his moods down , cant he drink some other pills to demp the stress level so he can be more in the mood?
Answer 311 views
Expert
Sexologist
sexy

01 Jan 0001

Both Aropax and Xanor will cause loss of libido and often anorgasmia, or delayed ejaculation. He is obviously taking these tablets under doctors supervision, so maybe he can discuss with his doctor if his treatment is short term, or life long. So, go and find the packet insert in his pill boxes and read it together, so taht you can both understand the side effects of his medication.

Regards
Dr Elna Mcintosh
The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical examination, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.
Voting Booth
Have you entered our Health of the Nation survey?
Please select an option Oops! Something went wrong, please try again later.
Results
Yes
33% - 9328 votes
No
67% - 18828 votes
Vote